Isoperimetric inequality on CR-manifolds with nonnegative Q0-curvature

Yi Wang, Paul Yang

Research output: Contribution to journalArticlepeer-review

4 Scopus citations


In this paper we study contact forms on the three-dimensional Heisenberg manifold with its standard CR structure. We discover that the Q0-curvature, introduced by Branson, Fontana and Morpurgo [3] on the CR three-sphere and then generalized to any pseudo-Einstein CR three-manifold by Case and Yang [6], controls the isoperimetric inequality on such a CR-manifold. As the first and important step to show this, we prove that the nonnegative Webster curvature at infinity implies that the metric is normal, which is analogous to the behavior on a Riemannian four-manifold.

Original languageEnglish (US)
Pages (from-to)343-362
Number of pages20
JournalAnnali della Scuola Normale Superiore di Pisa - Classe di Scienze
Issue number1
StatePublished - 2018

All Science Journal Classification (ASJC) codes

  • Theoretical Computer Science
  • Mathematics (miscellaneous)


Dive into the research topics of 'Isoperimetric inequality on CR-manifolds with nonnegative Q0-curvature'. Together they form a unique fingerprint.

Cite this